• judy judy
    April 02, 2009
    what is the difference between an ace inhibitor, beta blocker and channel blocker?
    judy judy
    April 02, 2009

    My potassium has shown to be high this last lab test, my doctor says he suspects its the enalapril(vasotec) I've been on so long. He is changing meds to atenolol. What's the difference between an ace inhibitor and a beta blocker. I also use to be on a channel blocker (norvasc). I'm curious to know. Also, any other reasons my potassium may be high?

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

  • JRT
    JRT
    April 17, 2009
    JRT
    JRT
    April 02, 2009

    i suggest to take biochemic drug that will balance the potassium in your body.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.